# SDR UPS02839884

- Difficulty date: October 10, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 R2 DOOR JAMB LOWER FWD AND AFT CORNERS HAVE A REPAIR THAT DIFFERS FROM SRM.  REMOVED AND REPLACED SKIN STA 1642 TO 1690 IAW DAC DWGS 5772776 AND 5772656.  REPAIRED LOWER FWD CORNER IAW REO G08849.
